# SDR SIMA20251111001

- Difficulty date: November 11, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 28,067 hours, 18,550 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17085218001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AT FR 87 STR 22L AND 23L. (LEVEL 2 CORROSION). SHEAR CLP CORRODED AT FR 87 STR 22L AND 23L. REMOVED AND REPLACED SHEAR CLIP AT FR 87 BETWEEN STR 22L AND 23L IAW ERJ 175 SRM 51-40-08.
